# SDR CALA2022050401133

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 102,795 hours, 10,379 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Door L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-2019 DR L3 EMER LT PWR PACK BATTERY M33400 CAPACITY CH ECK FAILED TRANSFER REF HX NON-ROUTINE WO.694930 AND ORIGINATED BY V920592 DOOR L3 EMER LT POWER PACK BATTERY M33400 REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL IAW AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V920592 INSPECTED BY V907050 INSPECTED BY HX161779, APPROVED.
